# SDR SWIA2021072259687

- Difficulty date: April 21, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Bs 280 Lbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 280 LH BL12L POST HAS EVIDENCE OF CORROSION AT FLOOR LEVEL.     (C-CHECK RO 7/20/2021)    PERFORMED DOOR POST REPAIR AT FS280.00 LH BL 12L. REF CRJ700 SRM 53-11-10-201-006-A01. SEE CONTINUATION CARD FOR WORK PERFORMED. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
